# SDR COMA9760137

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: Nr 3 Hyd Syst
- Part time: 9,015 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC PUMP 3A FAILED.  REPLACED HYDRAULIC PUMP.
